Jump to content

Adhear and nausea


Holly
 Share

Recommended Posts

My son got his Adhear device yesterday. He wore it to school today for the first time and experienced severe nausea. Has this happened to anyone else?

Link to comment
Share on other sites

  • HearPeers Heroes

@Holly

I am sorry your son experienced that.

You may want to talk with his audiologist about slowly increasing the wearing time or starting at a quieter setting.

I hope this gets sorted out quickly.

Link to comment
Share on other sites

  • 8 months later...

Hi Holly, 

I am considering Adhear for my daughter (and hesitating with Baha device). Any feedback from your son ? did he get used to the Adhead ? Many thanks !

Link to comment
Share on other sites

On 4/28/2021 at 11:12 PM, Holly said:

My son got his Adhear device yesterday. He wore it to school today for the first time and experienced severe nausea. Has this happened to anyone else?

Hi Holly, 

I am considering Adhear for my daughter (and hesitating with Baha device). Any feedback from your son ? did he get used to the Adhead ? Is the device confortable ? Many thanks !

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...